Restriction of Fourier transforms to curves: An endpoint estimate with affine arclength measure
- Restriction of Fourier transforms to curves: An endpoint estimate with affine arclength measure
- Bak, JG; Oberlin, DM; Seeger, A
- Date Issued
- Walter de Gruyter
- Consider the Fourier restriction operators associated to curves in R-d, d >= 3. We prove for various classes of curves the endpoint restricted strong type estimate with respect to affine arclength measure on the curve. An essential ingredient is an interpolation result for multilinear operators with symmetries acting on sequences of vector-valued functions.
- POLYNOMIAL CURVES; L-P; OSCILLATORY INTEGRALS; DEGENERATE CURVES; HARMONIC-ANALYSIS; INTERPOLATION; OPERATORS; MULTIPLIERS; INEQUALITY; THEOREMS
- Article Type
- Journal fuer Reine Angewandte Mathematik, vol. 682, page. 167 - 205, 2013-09
- Files in This Item:
- There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.